Affordable Access

A classification of abelian extensions of rings

Authors
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Publication Date

Abstract

Mathematical Journal of Okayama University Volume 23, Issue 2 1981 Article 2 DECEMBER 1981 A classification of abelian extensions of rings Miguel Ferrero∗ Kazuo Kishimoto† ∗Universidade Federal do Rio Grande do Sul †Shinshu University Copyright c©1981 by the authors. Mathematical Journal of Okayama University is produced by The Berkeley Electronic Press (bepress). http://escholarship.lib.okayama-u.ac.jp/mjou 1 Ferrero and Kishimoto: A classification of abelian extensions of rings Produced by The Berkeley Electronic Press, 1981 2 Mathematical Journal of Okayama University, Vol. 23 [1981], Iss. 2, Art. 2 http://escholarship.lib.okayama-u.ac.jp/mjou/vol23/iss2/2 3 Ferrero and Kishimoto: A classification of abelian extensions of rings Produced by The Berkeley Electronic Press, 1981 4 Mathematical Journal of Okayama University, Vol. 23 [1981], Iss. 2, Art. 2 http://escholarship.lib.okayama-u.ac.jp/mjou/vol23/iss2/2 5 Ferrero and Kishimoto: A classification of abelian extensions of rings Produced by The Berkeley Electronic Press, 1981 6 Mathematical Journal of Okayama University, Vol. 23 [1981], Iss. 2, Art. 2 http://escholarship.lib.okayama-u.ac.jp/mjou/vol23/iss2/2 7 Ferrero and Kishimoto: A classification of abelian extensions of rings Produced by The Berkeley Electronic Press, 1981 8 Mathematical Journal of Okayama University, Vol. 23 [1981], Iss. 2, Art. 2 http://escholarship.lib.okayama-u.ac.jp/mjou/vol23/iss2/2

There are no comments yet on this publication. Be the first to share your thoughts.